I switched 4 days ago from Paxil to Prozac and I have noticed I get these short (30sec) Dizzy foggy spells where I feel like I'm going to pass out. It's kind of irritating and makes me anxious. Could this be from the Prozac? I'm on 40mg and take it at night
Most definitely the Prozac. I also switched years ago and felt exactly the way you do now. Try getting up slowly no sudden head or body movements that will cause dizziness. Give it about a week and the foggy dizzy feeling should subside. I used to sit down with a cold rag to help a little. If it continues longer than another week talk to your doctor. I hope you feel better and the Prozac works for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2013 • 1 answer
Posted 8 Jul 2014 • 2 answers
Posted 1 Jun 2015 • 2 answers
Posted 27 Dec 2017 • 2 answers
Posted 29 Jun 2018 • 0 answers